Su alcuni criteri di oscillazione per le equazioni differenziali lineari del secondo ordine
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 185-198
@article{RSMUP_1980__63__185_0,
     author = {Bresquar, Anna Maria},
     title = {Su alcuni criteri di oscillazione per le equazioni differenziali lineari del secondo ordine},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {185-198},
     zbl = {0466.34012},
     mrnumber = {605792},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1980__63__185_0}
}
Bresquar, Anna Maria. Su alcuni criteri di oscillazione per le equazioni differenziali lineari del secondo ordine. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 185-198. http://www.numdam.org/item/RSMUP_1980__63__185_0/

[1] S. Breuer - D. Gottlieb, Hille-Wintner type oscillation criteria for linear ordinary differential equations of second order, Ann. Polon. Math., 30 (1975), pp. 257-262. | MR 379978 | Zbl 0313.34027

[2] W.A. Coppel, Disconjugacy, Lecture Notes in Math., vol. 220, Springer (1971). | MR 460785 | Zbl 0224.34003

[3] P. Hartman, On nonoscillatory linear differential equations of second order, Proc. Amer. Math. Soc., 64, n. 2 (1977), pp. 251-259. | MR 463565 | Zbl 0412.34017

[4] V. Komkov, A technique for the detection of oscillation of second order ordinary differential equations, Pacific J. Math., 42, n. 1 (1972), pp. 105-115. | MR 313580 | Zbl 0241.34038

[5] K. Kreith, Oscillation theory, Lecture Notes in Math., vol. 324, Springer (1973). | Zbl 0258.35001

[6] W. Leighton, The detection of the oscillation of solutions of a second order linear differential equation, Duke J. Math., 17 (1950), pp. 57-62. | MR 32065 | Zbl 0036.06101

[7] J.W. Macki - J. S. W. WONG, Oscillation theorems for linear second order differential equations, Proc. Amer. Math. Soc., 20 (1969), pp. 67-72. | MR 235202 | Zbl 0181.09701

[8] R.A. Moore, The behavior of solutions of a linear differential equation of second order, Pacific J. Math., 5 (1955), pp. 125-145. | MR 68690 | Zbl 0064.08401

[9] C.T. Taam, Non-oscillatory differential equations, Duke Math. J., 19 (1952), pp. 493-497. | MR 51994 | Zbl 0049.34403

[10] C.C. Travis, Remarks on a comparison theorem for scalar Eiccati equations, Proc. Amer. Math. Soc., 52 (1975), pp. 311-314. | MR 377188 | Zbl 0316.34006

[11] D. Willett, On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math., 21 (1969), pp. 175-193. | MR 249723 | Zbl 0174.13701

[12] D. Willett, Oscillation on finite or infinite intervals of second order linear differential equations, Canad. Math. Bull., 14 (1971), pp. 539-550. | MR 311994 | Zbl 0241.34039

[13] D. Willett, da Lectures on Ordinary Differential Equations, Edited by R. McKelvey, Academic Press (1970). | MR 259206 | Zbl 0213.10102

[14] J.S.W. Wong, Oscillation and nonoscillation of solutions of second order linear differential equations with integrable coefficients, Trans. Amer. Math. Soc., 144 (1969), pp. 197-215. | MR 251305 | Zbl 0195.37402

[15] S.D. Wray, Integral comparison theorems in oscillation theory, J. London Math. Soc. (2), 8 (1974), pp. 595-606. | MR 350116 | Zbl 0292.34030